# SDR CA001212010

- Difficulty date: November 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 10,177 hours
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10011
- Condition: Failed
- Location: Lt Flap
- Component: Actuator
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS FAIL MESSAGE WHEN FLAPS SELECTED TO 8 DEGREES. FLAPS WENT TO 2 DEGREES. FOUND LEFT HAND INBOARD ACTUATOR WITH A HIGH RUNNING TORQUE.LEFT HAND INBOARD ACTUATOR REPLACED, OPERATION CHECK CARRIED OUT.
